# SDR U2RA743LP3476

- Difficulty date: December 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N743PE
- Make and model: Bag JETSTM3101
- Aircraft serial: 755
- Aircraft time: 21,202 hours, 28,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: DN1050ZMK2
- Part serial: 1586
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, NO GREEN LIGHTS ON EXTENSION, COMPLETED MANUAL EXTENSION PROCEDURES.  NOSE GEAR, NO GREEN LIGHT, MAIN INDICATION OK.
